MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CARDINAL HEALTH; TUBE, DOUBLE LUMEN FOR INTESTINAL DECOMPRESSION AND/OR INTUBATION

CARDINAL HEALTH 200, LLC CARDINAL HEALTH; TUBE, DOUBLE LUMEN FOR INTESTINAL DECOMPRESSION AND/OR INTUBATION
Model Number 8888266130E
Medical Device Problem Codes Break (1069); Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported it is difficult to pull things out of the tube (the purple cap or the piece to connect to the suction tube).They've gotten stuck or broken.And per surgery, they suspect the air filter piece is not allowing effective suction.Per their (b)(4) sales representative, they went onsite to address the issue and opened up one of the customer's salem sumps and they physically could not remove the arv from the blue vent lumen.They tried twisting, pulling, and wiggling it to try to free it up.There was nothing they could do to get it removed.Per the sales representative, they also tried another salem sump from their own inventory and the same issue occurred.They've stated this is a major issue for healthcare workers who are trying to properly vent and prevent air when transporting patients.
 
Additional Manufacturer Narrative
Additional product code: pif.An investigation is currently underway.Upon completion the results will be forwarded.
 
Event or Problem Description
The customer reported it is difficult to pull things out of the tube (the purple cap or the piece to connect to the suction tube).They've gotten stuck or broken.And per surgery, they suspect the air filter piece is not allowing effective suction.Per their cardinal health sales representative, they went onsite to address the issue and opened up one of the customer's salem sumps and they physically could not remove the arv from the blue vent lumen.They tried twisting, pulling, and wiggling it to try to free it up.There was nothing they could do to get it removed.Per the sales representative, they also tried another salem sump from their own inventory and the same issue occurred.This is a major issue for healthcare workers who are trying to properly vent and prevent air when transporting patients.Per additional information provided the issue is widespread at the moment.Every salem the customer pulls out of the package they find they are having an incredibly hard time getting the arv out, if at all.They actually broke one trying to get it out of the tube because they tried to use plyers.
 
Additional Manufacturer Narrative
A device history record review could not be performed because a lot number was not provided.Without a lot number, a specific review of production records, including verification of manufacturing parameters, in-process inspections, and final acceptance criteria for the specific lot associated with the reported problem, is not possible.As part of the investigation, a gemba (on-site inspection) of the manufacturing process was carried out.It was determined that the current process and controls were being followed correctly, including sub-assemblies, finished product assembly, packaging, and product inspections.No abnormal conditions were found that could continue to trigger the reported condition.As a result, it was concluded that the current manufacturing activities are running according to product specifications, meeting quality acceptance criteria, validation process and release procedures.A device was not received for investigation.Only a video was provided, which is insufficient to confirm the reported condition or determine the root cause.A corrective and preventative action has been initiated to address the reported condition.We will continue to monitor the process, customer complaints, and feedback notifications to detect any adverse trends that require immediate attention.

Brand Name
CARDINAL HEALTH
Common Device Name
TUBE, DOUBLE LUMEN FOR INTESTINAL DECOMPRESSION AND/OR INTUBATION
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key24203287
Report Number1423537-2026-00021
Device Sequence Number17532227
Product Code FEG
UDI-Device Identifier10192253012835
UDI-Public(01)10192253012835
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190923
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888266130E
Device Catalogue Number8888266130E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date01/28/2026
01/30/2026
03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown